Article
Using Known Zeta-Series to Derive the Dancs-He Series for $\ln 2$ and $\zeta(2n+1)$
Authors
Abstract
In a recent work, Dancs and He found new formulas for $\ln 2$ and $\zeta(2n+1)$, $n$ being a positive integer, which are expressed in terms of Euler polynomials, each containing a series that apparently cannot be evaluated in closed form, distinctly from $\zeta(2n)$, for which Euler's formula allows us to write it as a rational multiple of $\pi^{2n}$. There in that work, however, the formulas are derived through certain series manipulations, by following Tsumura's strategy, which makes it curious — in the words of those authors themselves — the appearance of the number $\ln 2$. In this note, I show how some known zeta-series can be used to derive the Dancs-He series in an alternative manner.
Keywords
Riemann zeta function, Euler's formula, Zeta-series
Citation
Lima, F. M. S. (2016). Using known zeta-series to derive the dancs-he series for $\ln 2$ and $\zeta(2n+1)$. Journal of Analysis & Number Theory, 4(2), 121–124. https://doi.org/10.18576/jant/040206
F. M. S. Lima, “Using known zeta-series to derive the dancs-he series for $\ln 2$ and $\zeta(2n+1)$,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 121–124, 2016, doi: 10.18576/jant/040206.
Lima FMS. Using known zeta-series to derive the dancs-he series for $\ln 2$ and $\zeta(2n+1)$. Journal of Analysis & Number Theory. 2016;4(2):121–124. doi:10.18576/jant/040206.
Lima, F. M. S. (2016), ‘Using known zeta-series to derive the dancs-he series for $\ln 2$ and $\zeta(2n+1)$’, Journal of Analysis & Number Theory, 4(2), pp. 121–124. Available at: https://doi.org/10.18576/jant/040206.
Lima, Fábio M. S. “Using Known Zeta-series to Derive the Dancs-he Series for $\ln 2$ and $\zeta(2n+1)$.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 121–124. https://doi.org/10.18576/jant/040206.
Lima, Fábio M. S. “Using Known Zeta-series to Derive the Dancs-he Series for $\ln 2$ and $\zeta(2n+1)$.” Journal of Analysis & Number Theory 4, no. 2 (2016): 121–124. https://doi.org/10.18576/jant/040206.
Export citation
Published by: Engineering Journals


